# SDR P9RA20040026

- Difficulty date: July 31, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Aircraft time: 58,036 hours, 35,851 cycles
- Engine: Pwa JT8D9
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6556974501
- Condition: Open
- Location: R1 Door
- Part time: 58,036 hours, 35,851 cycles
- Component: Door, Boeing
- Component part number: 65561502
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKE OFF.  FUEL DUMPED.  NO EMERGENCY DECLARED.  FOUND R1 DOOR PARTIALLY OPEN.  PROPERLY SECURED DOOR AND GROUND PRESSURIZED THE AIRCRAFT.   NO FURTHER DISCREPANCIES NOTED.NOTE.  MAINTENANCE REPORTED GATE ASSEMBLY PARTIALLY OPENED.  ADDITIONAL INFORMATION TO FOLLOW.
